CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
On projective varieties with strictly nef tangent bundles 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 140-151
Authors:  Li, Duo;  Ou, Wenhao;  Yang, Xiaokui
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Positivity of tangent bundles  Rational connectedness  Campana-Peternell conjecture  
Proof of the Henon-Lane-Emden conjecture in R-3 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 1, 页码: 202-226
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2019/01/11
Henon-Lane-Emden conjecture  Nonlinear elliptic weighted system  Liouville-type theorems  
amonotonicitytheoremanditsapplicationstoweightedellipticequations 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 10, 页码: 1925
Authors:  Li Kui;  Zhang Zhitao
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
天然气稳态运行优化的混合整数模型及其算法 期刊论文
运筹学学报, 2017, 卷号: 021, 期号: 002, 页码: 13
Authors:  黄亚魁;  李博;  康阳;  戴彧虹;  柳建军
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Existence of solutions for a Schrodinger system with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 8, 页码: 17
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A PERTURBATION RESULT FOR SYSTEM OF SCHRODINGER EQUATIONS OF BOSE-EINSTEIN CONDENSATES IN R-3 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 2, 页码: 851-860
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Positive solutions  coupled Schrodinger problem  perturbation  
someresultsoncomparisonofmaintenancepolicies 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 3, 页码: 304
Authors:  Liu K(刘克);  Zhong CK(钟承奎);  Jiao GM(焦桂梅);  Li ZH(李泽慧)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10